Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Child had cancer, liver transplant. Itching, reddish rash. What is it?

Hi! My 4 year old has had cancer and liver transplant 2 years ago. He is in remission. He has been itching for a couple months now with reddish rash. Doctors said eczema at first, but now think it is scabies . But no one else we know, or anyone else in the family has got scabies. Wondering what it is! He is on ALL sorts of medications, wondering if it could be from medication.
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,  
Medical Procedures
Medical Topics
Pediatrician 's  Response
look for jaundice in the eyes, if yes the itching might be due to increased bilirubin, if there is no jaundice, then its difficult to assess without examining, so review with your doctor for better results.
Answered: Sun, 6 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor